# SDR CA180405001

- Difficulty date: April 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,521 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Return Line
- Part number: 829204948722001
- Condition: Chafed
- Location: Spoiler System
- Part time: 1,501 hours
- Component: No1 Return Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING TAKEOFF, NR 1 ISO VLV AND ROLL SPLR INBOARD CAUTION LIGHTS ILLUMINATED.  APPROPRIATE QRH ACTIONS CARRIED OUT AND THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE.  NR 1 HYD QTY HAD DECREASED TO 15%.  MAINTENANCE DISCOVERED THAT THE NO 1 SPOILER DUMP VALVE RETURN LINE HAD A HOLE IN IT.  THE LINE WAS REPLACED AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.  (TC# 20180405001)
